Translator Disclaimer
2017 On $n$-trivial extensions of rings
D.D. Anderson, Driss Bennis, Brahim Fahid, Abdulaziz Shaiea
Rocky Mountain J. Math. 47(8): 2439-2511 (2017). DOI: 10.1216/RMJ-2017-47-8-2439

Abstract

The notion of trivial extension of a ring by a module has been extensively studied and used in ring theory as well as in various other areas of research such as cohomology theory, representation theory, category theory and homological algebra. In this paper, we extend this classical ring construction by associating a ring to a ring~$R$ and a family $M=(M_i)_{i=1}^{n}$ of $n$ $R$-modules for a given integer $n\geq 1$. We call this new ring construction an $n$-trivial extension of $R$ by $M$. In particular, the classical trivial extension will merely be the $1$-trivial extension. Thus, we generalize several known results on the classical trivial extension to the setting of $n$-trivial extensions, and we give some new ones. Various ring-theoretic constructions and properties of $n$-trivial extensions are studied, and a detailed investigation of the graded aspect of $n$-trivial extensions is also given. We finish the paper with an investigation of various divisibility properties of $n$-trivial extensions. In this context, several open questions arise.

Citation

Download Citation

D.D. Anderson. Driss Bennis. Brahim Fahid. Abdulaziz Shaiea. "On $n$-trivial extensions of rings." Rocky Mountain J. Math. 47 (8) 2439 - 2511, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2439

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840985
MathSciNet: MR3760303
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2439

Subjects:
Secondary: 16S99, 17A99

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
73 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top